|Augmentin and Duovir
Nov 20, 2012
Hi, I was just wondering if it's okay to a take a 10 day course of Augmentin (amoxicillin) to treat possible sinusitis and 30 day PEP course of Duovir together? Thanks, Simon
| Response from Dr. Young
Hi Simon and thanks for posting,
Yes, it's ok to take Duovir (we call it Combivir here) with Augmentin.
Good luck with the PEP, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sucking Penis Worried I Have HIV
- Oral Ulcers After Having Sex During Period Sign Of HIV AIDS
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
- White Bumps On Penis After Touching Urine Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.